# SDR CALA2024120201369

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N86534
- Make and model: Boeing 737824
- Aircraft serial: 62750
- Aircraft time: 26,844 hours, 9,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK, EXTERIOR LIGHT AT DR 1LH IS INOP RELAMPED. EXTERIOR LIGHT AFT OF L-1 DOOR. NORMAL OPS NOTED.PARTS USED:  99-3351-3-0014, QTY :1
